| Model Number |
01.12.025 |
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
11/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 november 2020: lot 1902332: (b)(4) items manufactured and released on 17-jul-2019.Expiration date: 2024-07-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The surgeon performed a revision thr (14 days after primary surgery) due to a proximal femoral fracture occurring post operatively.The primary stem was removed, the fracture was cabled & a quadra c stem was implanted using palacos cement.The cup and liner were not removed.